# SDR ASAA2021112636743

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 22,517 hours, 7,125 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pump
- Part number: 8283005
- Part serial: YA056839
- Condition: Leaking
- Location: #1 Engine
- Part time: 19,143 hours, 6,472 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS FUEL LEAK ON #1 ENG DURING PUSHBACK. GROUNDED - YES. CREW RAN #1 ENGINE AND FUEL POURING FROM FUEL PUMP DRAIN PAD. APPROXIMATE LEAK RATE ESTIMATED AT 3 GALLONS P[ER MINUTE.REMOVED AND REPLACED FUEL PUMP REF T/C N8473002 AND N8473003. OPS CHECK GOOD.
